# SDR ERKR200100099

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK WINDOW FORGING 2L HAS CORROSION PROTRUDING BOTTOM EDGE STA 620 TO STA 640 LEFT SIDE AT S-10L TOP SIDE.  REMOVED WINDOW FORGING PER 747 SRM 51-30-02.  REMOVED CORROSION ON FORGING PER 747 SRM 51-10-01.  FORGING IS WITHIN LIMITS PER ECRA 3203-53-047-2.  REINSTALLED WINDOW FORGING PER 747 SRM 51-30-02 AND ECRA 3203-53-047-2.
